# SDR 96ZZZM705

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbond
- Location: Bs 927-947
- Part time: 58,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION BY ULTRASONIC FOUND DISBONDED SKIN AND DOUBLER AT THE FUSELAGE SKIN LOCATED AT STATION 927 TO 947 AND STRINGER 21R TO STRINGER 20R.  REMOVED AND REPLACED SKIN DOUBLER AS PER BOEING SRM 53-30-3 FIG 17.  (M)
